# SDR AU980231

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE COMPRESSOR DAMAGED.
